Optical solitons with Lakshmanan-Porsezian-Daniel model by modified extended direct algebraic method

Hubert M. B., Betchewe G., Justin M., Doka S. Y., Crepin K. T., Biswas A., ...More

OPTIK, vol.162, pp.228-236, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 162
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.02.091
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.228-236
  • Keywords: Solitons, Integrability, Modified extended direct algebraic method, TRAVELING-WAVE SOLUTIONS, NONLINEAR SCHRODINGERS EQUATION, COUPLED ZAKHAROV-KUZNETSOV
  • Yozgat Bozok University Affiliated: Yes


This paper obtains bright and dark-singular combo solitons for the Lakshmanan-Porsezian-Daniel model by the aid of modified extended direct algebraic method. Both Kerr law and power law nonlinearities are considered. However, it is only the case of Kerr law that led to soliton solutions. Some additional solutions also emerged and they are singular periodic waves and elliptic functions. (C) 2018 Elsevier GmbH. All rights reserved.